MathSciNet Relay Station
MathSciNet bibliographic data
MR183773 20.25
Suzuki, Michio Finite groups in which the centralizer of any element of order $2$ is $2$-closed. Ann. of Math. (2) 82 1965 191–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement